[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] High BG after changing Quickset

> We're new to this - my 17 year old daughter has been pumping 2-1/2
> weeks and uses a Minimed 508 with the Quickset infusion sets.  She
> is having problems with high blood sugars for about 12 hours after
> changing sets. This is her procedure:  after filling the cartridge
> with insulin and getting the bubbles out, she manually primes the
> tubing, then she primes it again using 5 units (but stops it when an
> insulin drop appears).  Next she inserts it, then does a 1 unit
> bolus.
> Does anyone have suggestions for us?  Are we doing something wrong?

Leave the old set in place at least 2 hours if she uses Humalog, 4 
hours if she uses Regular or Velosulin. This will help prevent loss 
of unabsorbed insulin from the old set wound. Bolus for insulin 
missed during the time when changing the set.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml